Class of solution of optimization in dentistry

Yuan Cao, Ching Chang Ko, Ralph de Long

Research output: Contribution to journalArticlepeer-review


In order to avoid solving the system of nonlinear equation and the local solution that strongly depends on initial value, we substitute a system of linear equation for the system of nonlinear equation. Then, the quasi-global solution can be got by algebraic operation of matrix. The theory and numerical examples show that the results are satisfactory.

Original languageEnglish (US)
Pages (from-to)1778-1784
Number of pages7
JournalJisuanji Fuzhu Sheji Yu Tuxingxue Xuebao/Journal of Computer-Aided Design and Computer Graphics
Issue number8
StatePublished - Aug 1 2005


  • Algebra of matrices
  • Dentistry
  • Global solution
  • Local solution
  • Optimization


Dive into the research topics of 'Class of solution of optimization in dentistry'. Together they form a unique fingerprint.

Cite this